# SDR AALA201711239003

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 51,450 hours, 29,595 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal Plate
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ODOR FROM PACKS ON DESCENT.  SEEMS WORSE WHEN APU ON OR ENGINE BLEED WITH HP VALVES OPEN.  REMOVED AND REPLACED SEAL PLATE FOR THE OIL LUBE MODULE PER AMM 49-91-45,  ACCOMPLISHED JOB CARDS 26L31049009, 26L00021001, 26L00021002, AND 26L00021004.  LEAK AND OPERATIONAL CHECK GOOD.
